# SDR HALA2019030800108

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 36,621 hours, 5,798 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 REV FAULT AFTER LANDING.  CYCLED NR 2 T/R 3 TIMES PER AMM 78-31-00. MSG CLEARED AFTER THE 
FIRST.  INSPECTED T/R.  NO DEFECTS NOTED.  OK FOR SVC.
